# SDR R61A201203250189

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 20,178 hours, 15,051 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG ON APPROACH INTO DCA.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ELECTRICAL RIG OF FLAP SYSTEM PER EMB AMM.  OPS CHECK GOOD, AND THE A/C WAS RETURNED TO SERVICE.
